Alert archive / Indiana / Small Craft Advisories in 2017
Small Craft Advisory 78, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Nov 14, 2017, 4:32 AM EST. It took effect at Nov 14, 2017, 3:34 PM EST. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2017, 4:32 AM EST (09:32 UTC)
- In effect from
- Nov 14, 2017, 3:34 PM EST
- Expired
- Nov 16, 2017, 10:00 PM EST
- In force
- 54 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
971 WHUS73 KIWX 140932 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 432 AM EST TUE NOV 14 2017 LMZ043-046-141745- /O.NEW.KIWX.SC.Y.0078.171115T0000Z-171115T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 432 AM EST TUE NOV 14 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST WEDNESDAY. * WINDS...SOUTH 10 TO 15 KNOTS TODAY...INCREASING TO 15 TO 25 KNOTS TONIGHT...THEN VEERING WEST WEDNESDAY AFTERNOON. GUSTS TO 30 KNOTS TONIGHT AND WEDNESDAY. * WAVES...1 TO 3 FEET TODAY BUILDING TO 2 TO 4 FEET TONIGHT...THEN TO 3 TO 6 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
416 WHUS73 KIWX 141610 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1110 AM EST TUE NOV 14 2017 LMZ043-046-150015- /O.CON.KIWX.SC.Y.0078.171115T0000Z-171115T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1110 AM EST TUE NOV 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST WEDNESDAY... * WINDS...SOUTH 10 TO 15 KNOTS TODAY...INCREASING TO 15 TO 25 KNOTS TONIGHT...THEN VEERING WEST WEDNESDAY AFTERNOON. GUSTS TO 30 KNOTS TONIGHT AND WEDNESDAY. * WAVES...1 TO 3 FEET TODAY BUILDING TO 2 TO 4 FEET TONIGHT... THEN TO 3 TO 6 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
599 WHUS73 KIWX 142034 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 334 PM EST TUE NOV 14 2017 LMZ043-046-150445- /O.EXT.KIWX.SC.Y.0078.171114T2034Z-171116T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 334 PM EST TUE NOV 14 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY... * WINDS...SOUTH WIND 15 TO 25 KNOTS TONIGHT...THEN VEERING WEST WEDNESDAY AFTERNOON. GUSTS TO 30 KNOTS TONIGHT AND WEDNESDAY. * WAVES...1 TO 3 FEET TODAY BUILDING TO 2 TO 4 FEET TONIGHT... THEN TO 3 TO 6 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
208 WHUS73 KIWX 150302 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1002 PM EST TUE NOV 14 2017 LMZ043-046-151115- /O.CON.KIWX.SC.Y.0078.000000T0000Z-171116T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1002 PM EST TUE NOV 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... * WINDS...SOUTH WIND 15 TO 25 KNOTS TONIGHT...THEN VEERING WEST WEDNESDAY AFTERNOON. GUSTS TO 30 KNOTS TONIGHT AND WEDNESDAY. * WAVES...BUILDING TO 3 TO 6 FEET TONIGHT AND 5 TO 8 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
532 WHUS73 KIWX 150905 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 405 AM EST WED NOV 15 2017 LMZ043-046-151800- /O.EXT.KIWX.SC.Y.0078.000000T0000Z-171117T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 405 AM EST WED NOV 15 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THURSDAY... * WINDS...SOUTH WIND 15 TO 25 KNOTS VEERING WEST THIS AFTERNOON. GUSTS TO 30 KNOTS THIS AFTERNOON AND TONIGHT. * WAVES...BUILDING TO 4 TO 7 FEET THIS AFTERNOON AND 8 TO 12 FEET TONIGHT INTO THURSDAY MORNING BEFORE SUBSIDING THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
772 WHUS73 KIWX 151551 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1051 AM EST WED NOV 15 2017 LMZ043-046-160000- /O.CON.KIWX.SC.Y.0078.000000T0000Z-171117T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1051 AM EST WED NOV 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... * WINDS...SOUTH WIND 15 TO 25 KNOTS VEERING WEST THIS AFTERNOON. GUSTS TO 30 KNOTS THIS AFTERNOON AND TONIGHT. * WAVES...BUILDING TO 4 TO 7 FEET THIS AFTERNOON AND 8 TO 12 FEET TONIGHT INTO THURSDAY MORNING BEFORE SUBSIDING THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
711 WHUS73 KIWX 152132 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 432 PM EST WED NOV 15 2017 LMZ043-046-160545- /O.CON.KIWX.SC.Y.0078.000000T0000Z-171117T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 432 PM EST WED NOV 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... * WINDS...SOUTH WIND 15 TO 25 KNOTS VEERING WEST THIS AFTERNOON. GUSTS TO 30 KNOTS THIS AFTERNOON AND TONIGHT. A FEW GALE FORCE GUSTS TO 35 KNOTS POSSIBLE. * WAVES...BUILDING TO 8 TO 12 FEET TONIGHT INTO THURSDAY MORNING BEFORE SUBSIDING THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
182 WHUS73 KIWX 160400 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1100 PM EST WED NOV 15 2017 LMZ043-046-161200- /O.CON.KIWX.SC.Y.0078.000000T0000Z-171117T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1100 PM EST WED NOV 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... * WINDS...NORTHWEST WIND 15 TO 25 KNOTS. GUSTS TO 30 KNOTS TONIGHT. A FEW GALE FORCE GUSTS TO 35 KNOTS POSSIBLE. * WAVES...BUILDING TO 8 TO 12 FEET TONIGHT INTO THURSDAY MORNING BEFORE SUBSIDING THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
569 WHUS73 KIWX 160843 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 343 AM EST THU NOV 16 2017 LMZ043-046-161700- /O.CON.KIWX.SC.Y.0078.000000T0000Z-171117T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 343 AM EST THU NOV 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...NORTHWEST WIND 15 TO 25 KNOTS VEERING NORTH 10 TO 15 KNOTS THIS AFTERNOON. GUSTS TO 30 KNOTS THIS MORNING. * WAVES...5 TO 10 FEET SUBSIDING THIS MORNING SUBSIDING TO 3 TO 6 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
503 WHUS73 KIWX 161756 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1256 PM EST THU NOV 16 2017 LMZ043-046-170000- /O.CON.KIWX.SC.Y.0078.000000T0000Z-171117T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1256 PM EST THU NOV 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...NORTHWEST WIND 15 TO 25 KNOTS VEERING NORTH 10 TO 15 KNOTS THIS AFTERNOON. GUSTS TO 30 KNOTS THIS MORNING. * WAVES...5 TO 10 FEET SUBSIDING THIS MORNING SUBSIDING TO 3 TO 6 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
474 WHUS73 KIWX 162112 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 412 PM EST THU NOV 16 2017 LMZ043-046-170300- /O.EXT.KIWX.SC.Y.0078.000000T0000Z-171117T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 412 PM EST THU NOV 16 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTHEAST WIND 5 TO 10 KNOTS VEERING SOUTH 5 TO 15 KNOTS. * WAVES...SUBSIDING 2 TO 4 FEET BY LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
696 WHUS73 KIWX 170329 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1029 PM EST THU NOV 16 2017 LMZ043-046-171100- /O.EXP.KIWX.SC.Y.0078.000000T0000Z-171117T0300Z/ /O.NEW.KIWX.SC.Y.0079.171117T1200Z-171118T0800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1029 PM EST THU NOV 16 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 3 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 AM FRIDAY TO 3 AM EST SATURDAY. * WINDS...SOUTH WIND 15 TO 25 KNOTS VEERING SOUTHWEST FRIDAY NIGHT. GUSTS TO 30 KNOTS. * WAVES...2 TO 5 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Nov 14, 4:20 AM EST, 12 minutes earlier.
Area forecast discussion, Nov 14, 4:20 AM EST, 12 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
420 AM EST Tue Nov 14 2017
.SYNOPSIS...
Issued at 418 AM EST Tue Nov 14 2017
Partly to mostly cloudy skies are expected today, with highs in
the 40s. Otherwise, areas of dense fog are expected for many
areas through late this morning. Freezing fog is possible. Be
careful if driving. The combination of fog and temperatures at or
below freezing may create slick spots on the roads. Additionally,
sudden reductions in visibility are expected. Slow down, use your
low beam headlights, and leave plenty of distance ahead of you.
&&
.SHORT TERM...(Today and Tonight)
Issued at 418 AM EST Tue Nov 14 2017
Dense fog advisory remains in effect for mainly our central CWA as
visibilities linger around 1 mile or less for many locations. Some
areas are seeing visibilities of 1/4 mile or less as of 9z. Freezing
fog is also being reported, though with warmer road temps not
sure how much of an impact this will cause to travel. Still, think
its reasonable to mention the potential for slick spots on the
roads this morning due to the combination of fog and temps below
freezing. At this point don't think I'll be expanding the dense
fog advisory, but monitor closely for updates. Even outside of the
advisory area, there is potential for some patchy dense
fog/freezing fog, so have handled that with an SPS for now.
Beyond the fog concern, quiet weather is expected today, with a mix
of sun and clouds expected. Highs will rise into the mid-upper 40s
and low 50s if clouds clear out as well as planned. If not, probably
will see highs in the low to mid 40s, especially in the northeastern
portions of the CWA.
&&
.LONG TERM...(Tuesday Night through Monday)
Issued at 408 PM EST Mon Nov 13 2017
Slight delay with respect to Wednesday convection per good model
agreement with only low chance mention late Tue night western CWA.
Low MUCAPE on order of 100-250 j/kg sufficient for continued
inclusion of slight chance thunderstorms given strong kinematic
field/nose of low level jet riding eastward along I70 corridor, near
KSTL at 09 UTC to west central OH by about 18 UTC. Added thunder
mention with Friday mention as well given markedly deep/progressive
mid level trof passage through CONUS.
&&
.AVIATION...(For the 06Z TAFS through 06Z Tuesday Night)
Issued at 110 AM EST Tue Nov 14 2017
Fog will be the primary aviation forecast concern through mid
morning. Eastward departure of low cloud deck has been followed
by the development of areas of fog across much of northern Indiana
this evening. Despite lingering mid/high clouds, some patchy
dense fog has also formed. As previous discussion mentioned, just
enough trapped low level moisture beneath inversion has allowed
for some decent radiation fog formation despite rather marginal
looking profiles to support dense fog formation. Hires guidance
depicts corridor across north central to northeast Indiana as most
favored for dense fog development overnight. Of the two
terminals, confidence in longer duration significant vsby
restrictions due to fog is higher at KFWA, with some questions as
to some low level flow increases overnight across northwest
Indiana on periphery of anticyclone that might tend to favor a
combo fog/stratus setup. Continued a fairly conservative IFR
approach at KSBN with these uncertainties, but will monitor
trends and may need to amend to a more pessimistic idea. Other
than IFR/LIFR conditions in fog, remainder of the forecast should
be quiet and VFR from late morning through tonight. Conditions to
become more active again just beyond this forecast valid period as
low level moisture return increases in advance of next system
that will bring rain late Tuesday night into Wednesday.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Dense Fog Advisory until 9 AM EST /8 AM CST/ this morning for
INZ004>009-012>018-020-022>027-032>034.
MI...Dense Fog Advisory until 9 AM EST this morning for MIZ078>081.
OH...Dense Fog Advisory until 9 AM EST this morning for OHZ001-004-
015-024.
LM...NONE.
&&
SYNOPSIS...MCD
SHORT TERM...MCD
LONG TERM...Murphy
AVIATION...Marsili
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Nov 14, 12:57 AM EST, 3 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 1257 AM EST Tue Nov 14 2017 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-150600- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien- Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 1257 AM EST Tue Nov 14 2017 /1157 PM CST Mon Nov 13 2017/ This hazardous weather outlook is for portions of southwest Michigan...northern Indiana and northwest Ohio. .DAY ONE...Overnight Areas of fog will continue to develop overnight. Patchy dense fog is also expected with visibilities of one quarter of a mile or less. The coverage of the dense fog may increase overnight into early Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Areas of dense fog may persist through mid morning Tuesday. There is a slight chance for thunderstorms late Tuesday night into Wednesday. Severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-150600- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 1257 AM EST Tue Nov 14 2017 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is a slight chance for thunderstorms late Tuesday night into Wednesday. Severe weather is not expected. Gale force winds are possible Friday into Sunday morning on Lake Michigan. Conditions will be hazardous for mariners. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
In the hours before
Special weather statement, Nov 13, 11:45 PM EST, 4 hours 47 minutes before
Special Weather Statement National Weather Service Northern Indiana 1145 PM EST Mon Nov 13 2017 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-141000- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb- Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN- White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford- Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, Mexico, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, and Spencerville 1145 PM EST Mon Nov 13 2017 /1045 PM CST Mon Nov 13 2017/ ...PATCHY DENSE FOG EXPECTED THROUGH TUESDAY MORNING... AREAS OF FOG HAVE DEVELOPED ACROSS THE AREA THIS EVENING, WITH MOST LOCATIONS EXPERIENCING VISIBILITIES OF 1-3 MILES. HOWEVER, PATCHES OF DENSE FOG HAVE BEEN REPORTED, WHERE VISIBILITIES HAVE DROPPED TO AROUND 1/4 OF A MILE. EXPECT THESE CONDITIONS TO CONTINUE THROUGH LATE MORNING. A DENSE FOG ADVISORY MAY BE ISSUED IF LOWER VISIBILITIES BECOME WIDESPREAD. IF DRIVING EXPECT SUDDEN REDUCTIONS IN VISIBILITY. SLOW DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. REPORTS OF ANY DENSE FOG ARE APPRECIATED. MCD
Special weather statement, Nov 14, 2:35 AM EST, 1 hour 57 minutes before
Special Weather Statement National Weather Service Northern Indiana 235 AM EST Tue Nov 14 2017 INZ003-MIZ077-OHZ002-005-016-025-141500- La Porte-Berrien-Fulton OH-Henry-Putnam-Allen OH- Including the cities of Michigan City, La Porte, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Wauseon, Archbold, Swanton, Delta, Napoleon, Deshler, Liberty Center, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Lima, Spencerville, and Bluffton 235 AM EST Tue Nov 14 2017 /135 AM CST Tue Nov 14 2017/ ...PATCHY DENSE FOG EXPECTED THROUGH TUESDAY MORNING... Areas of fog have developed across the area, with many locations experiencing visibilities of 1 to 2 miles. Patchy dense fog has also been reported, where visibilities have dropped to around 1/4 of a mile. Freezing fog is possible where temperatures fall below freezing. Expect these conditions to improve through late morning. Motorists should use caution when driving.The combination of fog and temperatures at or below freezing may create slick spots on the road. Additionally, sudden reductions in visibility are expected. Slow down, use your low beam headlights, and leave plenty of distance ahead of you. Reports of dense fog are greatly appreciated. MCD
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 2:25 AM EST | Dense Fog Advisory | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 7 hr |
Nearby
Small Craft Advisories in Indiana, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.